# SDR REXA2013030200433

- Difficulty date: March 2, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N8577D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7577
- Aircraft time: 25,221 hours, 21,993 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3778 (DSM TO DTW) RECEIVED SMOKE TOILET CAUTION MESSAGE INFLIGHT.  COMPLIED WITH WORKSCOPE FOR SMOKE TOLIET.  FOUND WATER SEPARATORS COALESCER SOCKS WITH SMELL OF OIL.  REMOVED AND REPLACED LEFT AND RIGHT WATER SEPARATOR COALESCER SOCKS IAW CMM 21-51-29.
